I took an extenz pill then a few days later the rim of my penis turned purple and i felt a sore pain. Now it has been a few weeks and my penis is still purple and is still in pain but only when i get an erection. please any insight or info would be greatly aprecciated.
I have used caverject due to ED and I was instructed to seek medical attention if the erection lasted more than an hour. Extence might have given you a prolonged erection and thereby trapping the blood in the penis. No freshly oxygenated blood could enter the penis, due to that there might have been some damage to the tissues. The edge of the glans being most noticable. Hence the purple corona (rim) of the glans.
Things might return to normal if you give the penis a chance to heal itself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.